# SDR UPS05244165

- Difficulty date: March 15, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AREAS OF LITE SURFACE CORROSION FOUND ON INNER FUSELAGE SKIN SURFACE OF LWR SURFACE OF INTERNAL DOUBLER BETWEEN S3L & S2L BS 630 TO 660 AT VARIOUS LOCATIONS.  REPAIR CARRIED OUT IAW SRM 53-30-03.
